MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF ASPHERIC UV ABSORBING SINGLEPIECE IOL; INTRAOCULAR LENS

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF ASPHERIC UV ABSORBING SINGLEPIECE IOL; INTRAOCULAR LENS
Model Number SA60WF
Medical Device Problem Code Scratched Material (3020)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was not returned for analysis.The product history and batch records were reviewed and documentation indicated the product met release criteria.The product investigation could not identify a root cause.There have been no other complaints reported in the lot number.Additional information has been requested.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
An intraocular lens (iol) reply card was received from a customer stating that during an iol implant procedure, the lens was scratched, not implanted.There was no reported patient harm.Additional information has been requested.
 
Additional Manufacturer Narrative
The product was not returned.Associated products were not provided.It is unknown if qualified products were used.The product investigation could not identify a root cause for the reported complaint.The product was not returned to evaluate.Follow up attempts were made.No further information has been provided.The manufacturer internal reference number is: (b)(4).

Brand Name
ACRYSOF ASPHERIC UV ABSORBING SINGLEPIECE IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
MDR Report Key11649259
Report Number1119421-2021-00801
Device Sequence Number3496354
Product Code HQL
UDI-Device Identifier00380652332668
UDI-Public00380652332668
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/15/2025
Device Model NumberSA60WF
Device Catalogue NumberSA60WF.200
Device Lot Number15082874
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/22/2021
Supplement Date Received by Manufacturer05/10/2021
Initial Report FDA Received Date04/12/2021
Supplement Report FDA Received Date05/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR